# SDR KPVA200039

- Difficulty date: November 17, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005611
- Part serial: 60049A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT FLICKER WHILE ENGINES RUNNING.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT, SYSTEM OPS CHECKED GOOD.  (M)
